# SDR O2GA2017080472101

- Difficulty date: August 3, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N721HM
- Make and model: Amd FALCON900
- Aircraft serial: 158
- Aircraft time: 7,050 hours, 3,411 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Terminal
- Condition: Not Reported
- Location: Nr 3 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE GENERATOR SWITCH TRIPPED IN FLIGHT. DIVERTED TO LFPB. MAINTENANCE REPLACED ONE OF THE TERMINAL LUGS FOR THE NR 3 ENGINE GENERATOR. OPS CHECKS OK. AIRCRAFT WAS RETURNED TO SERVICE.
